Curves on threefolds with trivial canonical bundle

  • Kapil H. Paranjape
Article

Abstract

C H Clemens has shown that homologically trivial codimension two cycles on a general hypersurface of degree five and dimension three form a subgroup of infinite rank inside the intermediate jacobian. We generalize this to other complete intersection threefolds with trivial canonical bundle.

Keywords

Algebraic cycles algebraic threefolds intermediate jacobian rational curves 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Beauville A, Surfaces Algébriques Complexes,Astérisque 54 (1978)Google Scholar
  2. [2]
    Clemens C H, Homological equivalence modulo algebraic equivalence is not finitely generated,Publ. Math. IHES. 58 (1983) 19–38MathSciNetGoogle Scholar
  3. [3]
    Clemens C H, Néron models for families of intermediate jacobians,Publ. Math. IHES. 58 (1983) 5–18MathSciNetGoogle Scholar
  4. [4]
    Clemens C H, e-mail message to N. Mohan Kumar (1989)Google Scholar
  5. [5]
    Clemens C H, Taniguchi Symposium (1988)Google Scholar
  6. [6]
    Griffiths P A, On the periods of certain rational integrals II,Ann. Math. 90 (1969) 496–541CrossRefGoogle Scholar
  7. [7]
    Igusa J, On some problems in abstract algebraic geometry,Proc. Nat. Acad. Sci. USA 41 (1955) 964–967MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Nagata M, On Rational Surfaces II.Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/61) 271–293MATHMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Science 1991

Authors and Affiliations

  • Kapil H. Paranjape
    • 1
  1. 1.School of MathematicsTata Institute of Fundamental ResearchBombayIndia
  2. 2.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations